# SDR ASAA0080029

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6019943
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN SEAT TRACK FROM FS 218 TO 256, RBL 44 TO RBL 46.  REPLACED SEAT TRACK SECTION IAW DC9 SRM 51-30-02.  (M)
